MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® TL CLASSIC STEM SIZE 8 VARUS 8 DG SHORT; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® TL CLASSIC STEM SIZE 8 VARUS 8 DG SHORT; HIP COMPONENT
Model Number PRTLE028
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to periprosthetic fracture.Srnjr number: 5374756 side: l.Gender: f.

Brand Name
PROFEMUR® TL CLASSIC STEM SIZE 8 VARUS 8 DG SHORT
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19013373
Report Number3010536692-2024-00153
Device Sequence Number8172273
Product Code JDI
UDI-Device IdentifierM684PRTLE0281
UDI-PublicM684PRTLE0281
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123688
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPRTLE028
Device Catalogue NumberPRTLE028
Device Lot Number1671590
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Initial Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale